Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02G04")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 14156

  • Page / 567

Export

Selection :

  • and

Predator-prey fishery model under deterministic and stochastic environments: a mathematical perspectiveCHAKRABORTY, Swapan; PAL, Samares; BAIRAGI, Nandadulal et al.International journal of dynamical systems and differential equations (Print). 2012, Vol 4, Num 3, pp 215-241, issn 1752-3583, 27 p.Article

Endomorphisms of the shift dynamical system, discrete derivatives, and applicationsMONKS, Maria.Discrete mathematics. 2009, Vol 309, Num 16, pp 5196-5205, issn 0012-365X, 10 p.Article

MURRE'S CONJECTURES AND EXPLICIT CHOW-KÜNNETH PROJECTORS FOR VARIETIES WITH A NEF TANGENT BUNDLEIYER, Jaya Nn.Transactions of the American Mathematical Society. 2009, Vol 361, Num 3, pp 1667-1681, issn 0002-9947, 15 p.Article

Existence of positive solutions for a third order ordinary differential systemWANG, Cai-Xun; SUN, Hong-Rui; FANG WANG et al.International journal of dynamical systems and differential equations (Print). 2009, Vol 2, Num 3-4, pp 280-290, issn 1752-3583, 11 p.Article

DIFFUSION MEDIATED TRANSPORT IN MULTIPLE STATE SYSTEMSHASTINGS, Stuart; KINDERLEHRER, David; BRYCE MCLEOD, J et al.SIAM journal on mathematical analysis. 2008, Vol 39, Num 4, pp 1208-1230, issn 0036-1410, 23 p.Article

QUANTUM SYMMETRIC Lp DERIVATIVESASH, J. Marshall; CATOIU, Stefan.Transactions of the American Mathematical Society. 2008, Vol 360, Num 2, pp 959-987, issn 0002-9947, 29 p.Article

Exponential convergence and instability of solutions of uncertain dynamical systemsMARTYNYUK-CHERNIENKO, Yu. A.Nonlinear analysis. 2007, Vol 66, Num 6, pp 1318-1328, issn 0362-546X, 11 p.Article

Generalized vector quasi-equilibrium problems with applications to common fixed point theorems and optimization problemsLIN, Lai-Jiu; HUANG, Yu-Jen.Nonlinear analysis. 2007, Vol 66, Num 6, pp 1275-1289, issn 0362-546X, 15 p.Article

On a connection between the fixed point property and L(Ω,Σ,μ)BARROSO, Cleon S.Nonlinear analysis. 2007, Vol 66, Num 8, pp 1722-1727, issn 0362-546X, 6 p.Article

Simplicity of Lyapunov spectra : proof of the Zorich-Kontsevich conjectureAVILA, Artur; VIANA, Marcelo.Acta mathematica. 2007, Vol 198, Num 1, pp 1-56, issn 0001-5962, 56 p.Article

A quadratic rate of asymptotic regularity for CAT(0)-spacesLEUSTEAN, L.Journal of mathematical analysis and applications. 2007, Vol 325, Num 1, pp 386-399, issn 0022-247X, 14 p.Article

An existence and uniqueness theorem for a second order nonlinear systemDALMASSO, Robert.Journal of mathematical analysis and applications. 2007, Vol 327, Num 1, pp 715-722, issn 0022-247X, 8 p.Article

Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applicationsFUKHAR-UD-DIN, Hafiz; SAFEER HUSSAIN KHAN.Journal of mathematical analysis and applications. 2007, Vol 328, Num 2, pp 821-829, issn 0022-247X, 9 p.Article

Nash equilibrium and minimax theorem with C-concavityWON KYU KIM; KYOUNG HEE LEE.Journal of mathematical analysis and applications. 2007, Vol 328, Num 2, pp 1206-1216, issn 0022-247X, 11 p.Article

On the number of limit cycles bifurcating from a non-global degenerated centerGASULL, Armengol; CHENGZHI LI; CHANGJIAN LIU et al.Journal of mathematical analysis and applications. 2007, Vol 329, Num 1, pp 268-280, issn 0022-247X, 13 p.Article

Periodic and subharmonic solutions of a class of subquadratic second-order Hamiltonian systemsQIN JIANG; TANG, Chun-Lei.Journal of mathematical analysis and applications. 2007, Vol 328, Num 1, pp 380-389, issn 0022-247X, 10 p.Article

Weakly non-linear bifurcation analysis of pattern formation in strained alloy film growthBLANARIU, Mihaela; SPENCER, Brian J.IMA journal of applied mathematics. 2007, Vol 72, Num 1, pp 9-35, issn 0272-4960, 27 p.Article

Un problème de Riemann-Hilbert local non-linéaire pour les germes de feuilletages holomorphes singuliers en dimension deux = On a local non-linear Riemann-Hilbert problem for germs of singular foliation in C2GENZMER, Yohann.Comptes rendus. Mathématique. 2007, Vol 344, Num 1, pp 45-48, issn 1631-073X, 4 p.Article

Equivalence of domains arising from duality of orbits on flag manifolds IIIMATSUKI, Toshihiko.Transactions of the American Mathematical Society. 2007, Vol 359, Num 10, pp 4773-4786, issn 0002-9947, 14 p.Article

Dynamical systems, graphs, and algorithmsOsipenko, George.Lecture notes in mathematics. 2007, issn 0075-8434, isbn 3-540-35593-6, 1Vol, xii, 283 p, isbn 3-540-35593-6Book

Existence of at least three solutions of a second-order three-point boundary value problemKHAN, Rahmat Ali; WEBB, J. R. L.Nonlinear analysis. 2006, Vol 64, Num 6, pp 1356-1366, issn 0362-546X, 11 p.Article

A selection theorem for quasi-lower semicontinuous mappings in hyperconvex spacesMARKIN, Jack T.Journal of mathematical analysis and applications. 2006, Vol 321, Num 2, pp 862-866, issn 0022-247X, 5 p.Article

Decay of geometry for unimodal maps : An elementary proofWEIXIAO SHEN.Annals of mathematics. 2006, Vol 163, Num 2, pp 383-404, issn 0003-486X, 22 p.Article

Fractal analysis of spiral trajectories of some vector fields in R3ZUBRINIC, Darko; ZUPANOVIC, Vesna.Comptes rendus. Mathématique. 2006, Vol 342, Num 12, pp 959-963, issn 1631-073X, 5 p.Article

How chaotic are strange non-chaotic attractors?GLENDINNING, Paul; JÄGER, Tobias H; KELLER, Gerhard et al.Nonlinearity (Bristol. Print). 2006, Vol 19, Num 9, pp 2005-2022, issn 0951-7715, 18 p.Article

  • Page / 567